What were the results of our last test? Mainly, the TSH level. I understand about the hospital bills, but you might be better off going to the hospital. Your kids need a mom and thyroid storm is very dangerous to your heart and other organs. You could become much worse and not be around to pay the bills or take care of your children. Your health should come first. The bills should come second. Can't you find someone to watch the children so you can go to the hospital? If you wait til tomorrow, they will still need to draw blood and not have the results for a few days. You could be in big trouble in the meantime. The hospital will do all the necessary tests and get results within hours. Please do not let the bills get in the way of your health. You sound like you need help now!!
Thanks, ifupleez, I've been resting--it still hurts, but not as bad as when I am moving around. Last TSH was 0.09. I didn't take my thyroid meds today as I don't want more in my system. There is no endo here, and I am new to this area. I really don't have anyone to watch the kids--the smallest one has been sick too so I don't want her out and around sick people.
I'm thinking it is maybe just angina or something--
I did ask for T3 and T4, but this is a new doc. and I think she got confused with the labs to be run.
My insurance is trying to not cover anything since I had the thyroid storm. I was too sick to tell them about the thryoid condition--so I got psyche treatment until my thyroid tests were run--about a week later.
So I have huge bills.
I think all people should have thyroid level and antibody screens prior to psyche treatment to be honest.
I'm going to rest--I feel like taking a nap. Thanks for being nice and answering.
I know I'm kind of a grouch on this forum:(
At least my husband knows what to say if I have another storm--last time--he had no clue. Why are husbands like that...you have to train them or something.
I think you are right in not taking the meds, but don't stay off of them too long. I did the same thing and ended up really hypo again and had to start all over again with the synthroid. It's been two more months and still trying to get the TSH level. You should probably wait a few days and at least cut your meds in half and start taking them again. Might save yourself from going hypo. Hope you feel better soon.
Thank you, ifupleze...and I just found this--I went up on my Lexapro about two weeks ago.
Antidepressants may increase the effects of Synthroid, and the dosage may need to be adjusted
don't stop for more than 7 days, otherwise you might go hypo again. maybe you dose is too high? i have heart problem too, most of time what bugs me is when it goes too slow(light right now), and i thought it was fast before, then i realized it's too slow and it felt pounding hard. i agree with "ifupleze", cut it down somewhat after you stop for 3 -4 days.